Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Why is the blood urea and serum creatine level very high even after a kidney transplant ?

sir i wants to know who is the best doctor of nephrology , who have so many of experience of transplantation with other related questions from appolo hospital madurai, for consult my question is my yanger brother mr anup mishra whose kidney was transplanted before 1 and half year past,but till now his serum creattnine level doesnot come below 3.2 and blod urea level is 32 after his post transplantation,this month it has gone to 3.4 and urea level goes up to please tell me the exact problems for which my brother will recover from the dieasese.and please tell the excellent doctor of appllo madurai
Asked On : Fri, 3 Jun 2011
Answers:  2 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response

Thanks for your query.

You have problem in transplanted kidney.

Consult your nephrologist urgently.

Best wishes.
Answered: Tue, 28 Aug 2012
I find this answer helpful
General Surgeon Dr. Rajinder Bajoria's  Response
Welcome to health care magic
     consult good nephrologist as his transplanted kidney is also showing some problems.In every Apollo hospital nephrologist are there .visit the nephrology department to find the right person
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”

Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor